# SDR RRXA96141

- Difficulty date: August 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N870TV
- Make and model: Doug DC-8-73F
- Aircraft serial: 46086
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Ws 385.25
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND 2 RIGHT WING LEADING EDGE MOUNT SCREW HOLES CRACKED, PAST LIMITATIONS IAW DC-8 SRM, AT XFS 385.250.  INSTALLED FILLER AND DOUBLER IAW DER APPROVED ENGINEERING SKETCH B21-R18, TREATED AREA IAW DC-8 SRM 51-1-8.
